# SDR 2007UALA01702

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 67,941 hours, 8,465 cycles
- Engine: Pwa PW4056
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING FOR OIL TEMP SWITCH JUST BELOW STARTER ON NR 4 ENGINE IS CHAFED.  [06-20-07]  REPLACED CHAFED WIRING FROM OIL TEMPERATURE SWITCH JUST BELOW STARTER ON NR 4 ENGINE.  SIGNAL FROM OIL TEMP SYSTEM SHOWED NORMAL READING.  A/C OK FOR SERVICE.
